Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

Local $ \mathbf{L}^{1}$ estimates for elliptic systems of complex vector fields


Authors: J. Hounie and T. Picon
Journal: Proc. Amer. Math. Soc. 143 (2015), 1501-1514
MSC (2010): Primary 35J46, 46E35; Secondary 35F05, 35N10
DOI: https://doi.org/10.1090/S0002-9939-2014-12219-2
Published electronically: December 9, 2014
MathSciNet review: 3314065
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present a strong local version of the Gagliardo-Nirenberg estimate that holds for elliptic systems of vector fields with smooth complex coefficients. We also consider $ L^1$ estimates on forms analogous to those known in the case of the de Rham complex on $ \mathbb{R}^N$.


References [Enhancements On Off] (What's this?)

  • [AH] Chérif Amrouche and Huy Hoang Nguyen, New estimates for the div, curl, grad operators and elliptic problems with $ L^1$-data in the half-space, Appl. Math. Lett. 24 (2011), no. 5, 697-702. MR 2765145 (2012h:35064), https://doi.org/10.1016/j.aml.2010.12.008
  • [BB1] Jean Bourgain and Haïm Brezis, On the equation $ {\rm div}\, Y=f$ and application to control of phases, J. Amer. Math. Soc. 16 (2003), no. 2, 393-426 (electronic). MR 1949165 (2004d:35032), https://doi.org/10.1090/S0894-0347-02-00411-3
  • [BB2] Jean Bourgain and Haïm Brezis, New estimates for the Laplacian, the div-curl, and related Hodge systems, C. R. Math. Acad. Sci. Paris 338 (2004), no. 7, 539-543 (English, with English and French summaries). MR 2057026 (2004m:26018), https://doi.org/10.1016/j.crma.2003.12.031
  • [BB3] Jean Bourgain and Haïm Brezis, New estimates for elliptic equations and Hodge type systems, J. Eur. Math. Soc. (JEMS) 9 (2007), no. 2, 277-315. MR 2293957 (2009h:35062), https://doi.org/10.4171/JEMS/80
  • [BCH] Shiferaw Berhanu, Paulo D. Cordaro, and Jorge Hounie, An introduction to involutive structures, New Mathematical Monographs, vol. 6, Cambridge University Press, Cambridge, 2008. MR 2397326 (2009b:32048)
  • [BOS] F. Bethuel, G. Orlandi, and D. Smets, Approximations with vorticity bounds for the Ginzburg-Landau functional, Commun. Contemp. Math. 6 (2004), no. 5, 803-832. MR 2100765 (2005g:35051), https://doi.org/10.1142/S0219199704001537
  • [BS1] Haïm Brezis and Jean Van Schaftingen, Circulation integrals and critical Sobolev spaces: problems of optimal constants, Perspectives in partial differential equations, harmonic analysis and applications, Proc. Sympos. Pure Math., vol. 79, Amer. Math. Soc., Providence, RI, 2008, pp. 33-47. MR 2500488 (2010g:35008), https://doi.org/10.1090/pspum/079/2500488
  • [BS2] Haïm Brezis and Jean Van Schaftingen, Boundary estimates for elliptic systems with $ L^1$-data, Calc. Var. Partial Differential Equations 30 (2007), no. 3, 369-388. MR 2332419 (2008m:35063), https://doi.org/10.1007/s00526-007-0094-9
  • [CP] Sagun Chanillo and Po-Lam Yung, An improved Strichartz estimate for systems with divergence free data, Comm. Partial Differential Equations 37 (2012), no. 2, 225-233. MR 2876830, https://doi.org/10.1080/03605302.2011.594475
  • [CVS] Sagun Chanillo and Jean Van Schaftingen, Subelliptic Bourgain-Brezis estimates on groups, Math. Res. Lett. 16 (2009), no. 3, 487-501. MR 2511628 (2010f:35042), https://doi.org/10.4310/MRL.2009.v16.n3.a9
  • [dR] Georges de Rham, Variétés différentiables. Formes, courants, formes harmoniques, Actualités Sci. Ind., no. 1222 = Publ. Inst. Math. Univ. Nancago III, Hermann et Cie, Paris, 1955 (French). MR 0068889 (16,957b)
  • [G] David Goldberg, A local version of real Hardy spaces, Duke Math. J. 46 (1979), no. 1, 27-42. MR 523600 (80h:46052)
  • [H] Lars Hörmander, The analysis of linear partial differential operators. III, Pseudodifferential operators. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 274, Springer-Verlag, Berlin, 1985. MR 781536 (87d:35002a)
  • [HP] J. Hounie and T. Picon, Local Gagliardo-Nirenberg estimates for elliptic systems of vector fields, Math. Res. Lett. 18 (2011), no. 4, 791-804. MR 2831843 (2012k:35108), https://doi.org/10.4310/MRL.2011.v18.n4.a16
  • [LS] Loredana Lanzani and Elias M. Stein, A note on div curl inequalities, Math. Res. Lett. 12 (2005), no. 1, 57-61. MR 2122730 (2005m:58001), https://doi.org/10.4310/MRL.2005.v12.n1.a6
  • [M1] Vladimir Maz'ya, Bourgain-Brezis type inequality with explicit constants, Interpolation theory and applications, Contemp. Math., vol. 445, Amer. Math. Soc., Providence, RI, 2007, pp. 247-252. MR 2381898 (2009h:46074), https://doi.org/10.1090/conm/445/08605
  • [M2] Vladimir Maz'ya, Estimates for differential operators of vector analysis involving $ L^1$-norm, J. Eur. Math. Soc. (JEMS) 12 (2010), no. 1, 221-240. MR 2578609 (2011b:42050), https://doi.org/10.4171/JEMS/195
  • [MM] Irina Mitrea and Marius Mitrea, A remark on the regularity of the div-curl system, Proc. Amer. Math. Soc. 137 (2009), no. 5, 1729-1733. MR 2470831 (2009j:58002), https://doi.org/10.1090/S0002-9939-08-09671-8
  • [MP] Pierre Bousquet and Petru Mironescu, An elementary proof of an inequality of Maz'ya involving $ L^1$ vector fields, Nonlinear elliptic partial differential equations, Contemp. Math., vol. 540, Amer. Math. Soc., Providence, RI, 2011, pp. 59-63. MR 2807409 (2012i:42010), https://doi.org/10.1090/conm/540/10659
  • [NN] A. Newlander and L. Nirenberg, Complex analytic coordinates in almost complex manifolds, Ann. of Math. (2) 65 (1957), 391-404. MR 0088770 (19,577a)
  • [O] Donald Ornstein, A non-equality for differential operators in the $ L_{1}$ norm, Arch. Rational Mech. Anal. 11 (1962), 40-49. MR 0149331 (26 #6821)
  • [S] S. K. Smirnov, Decomposition of solenoidal vector charges into elementary solenoids, and the structure of normal one-dimensional flows, Algebra i Analiz 5 (1993), no. 4, 206-238 (Russian, with Russian summary); English transl., St. Petersburg Math. J. 5 (1994), no. 4, 841-867. MR 1246427 (94i:49054)
  • [Tr] François Trèves, Hypo-analytic structures, Princeton Mathematical Series, vol. 40, Princeton University Press, Princeton, NJ, 1992. Local theory. MR 1200459 (94e:35014)
  • [VS1] Jean Van Schaftingen, Estimates for $ L^1$-vector fields, C. R. Math. Acad. Sci. Paris 339 (2004), no. 3, 181-186 (English, with English and French summaries). MR 2078071 (2005b:35018), https://doi.org/10.1016/j.crma.2004.05.013
  • [VS2] Jean Van Schaftingen, Limiting fractional and Lorentz space estimates of differential forms, Proc. Amer. Math. Soc. 138 (2010), no. 1, 235-240. MR 2550188 (2010i:46064), https://doi.org/10.1090/S0002-9939-09-10005-9
  • [VS3] Jean Van Schaftingen, Estimates for $ L^1$ vector fields under higher-order differential conditions, J. Eur. Math. Soc. (JEMS) 10 (2008), no. 4, 867-882. MR 2443922 (2010i:46063), https://doi.org/10.4171/JEMS/133
  • [VS4] Jean Van Schaftingen, Limiting Sobolev inequalities for vector fields and canceling linear differential operators, J. Eur. Math. Soc. (JEMS) 15 (2013), no. 3, 877-921. MR 3085095, https://doi.org/10.4171/JEMS/380
  • [Y] Po-Lam Yung, Sobolev inequalities for $ (0,q)$ forms on CR manifolds of finite type, Math. Res. Lett. 17 (2010), no. 1, 177-196. MR 2592736 (2011a:32055), https://doi.org/10.4310/MRL.2010.v17.n1.a14

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35J46, 46E35, 35F05, 35N10

Retrieve articles in all journals with MSC (2010): 35J46, 46E35, 35F05, 35N10


Additional Information

J. Hounie
Affiliation: Departamento de Matemática, Universidade Federal de São Carlos, São Carlos, SP, 13565-905, Brazil
Email: hounie@dm.ufscar.br

T. Picon
Affiliation: Departamento de Matemática, Universidade Federal de São Carlos, São Carlos, SP, 13565-905, Brazil
Address at time of publication: Departamento de Computação e Matemática, Universidade de São Paulo, Ribeirão Preto, SP, 14040-901, Brazil
Email: picon@dm.ufscar.br, picon@ffclrp.usp.br

DOI: https://doi.org/10.1090/S0002-9939-2014-12219-2
Received by editor(s): August 11, 2012
Published electronically: December 9, 2014
Additional Notes: This work was supported in part by CNPq and FAPESP
Communicated by: James E. Colliander
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society